# SDR AALA20150608008

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,794 hours, 15,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6B IS MISSING TWO EMER LIGHT LENSES.  REPLACED TWO EACH LENSES ON SEAT 6B.  SYS CHECKED NORMAL.  SEE ALSO AALA20150608009.
